Entire bivariate functions of exponential type
MetadataShow full item record
CitationNuray, F. and Patterson, R. F. (2015). Entire bivariate functions of exponential type. Bulletin of Mathematical Sciences, 5(2), 171-177.
In this paper we will analysis the concepts of bivariate entire complex valued functions of exponential type. To accomplish this goal, we begin with the presentation of a notion of bounded index for bivariate complex functions. Using this notion we present a series of sufficient conditions that ensure that exponential type is preserved.
SourceBulletin of Mathematical Sciences